It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Three days without sleep, now 7 am... paxil withdrawl?

Re: Three days without sleep, now 7 am... paxil withdrawl?

[ Back to Messages ]

Message

Posted by UpAllNight on August 18, 2000 at 05:38:55:

In Reply to: Three days without sleep, now 7 am... paxil withdrawl? posted by cLoNe on August 07, 2000 at 10:23:31:

Okay, kiddo, I'm not going to tell you anything you don't already know, but...

You don't stop taking paxil cold turkey! You have to gradually step down the dosage or else you body goes through--well--exactly what you are now going through. You just threw out all the serotine checks in your brain.

But I've got a question. Was Paxil helping you sleep at night? And why did you stop taking it?

I'm taking Celexa (because the Paxil was making me gain weight) and Wellbutrin (because I was falling asleep all the time during the day and to help me lose the weight I had gained on Paxil). If you were having problems with Paxil, there are a bunch of other antidepressants out there that might work for you. It's a kind of try and see method until you find out what drug works best.

Okay, I said the word, drug. And a lot of people think, I don't want to take a drug all my life. But ask yourself, if you were a diabetic would you think taking insulin is bad? My guess it, NO. Okay then, if you have a problem with the seretonine levels in your brain (a biological problem, not a mental problem as so many people think) then doesn't it make sense that you'd take something to help your body cope with the imbalance?

Go back to your doctor. And yes, this could all be due to Paxil withdrawl.




Follow Ups




All times are GMT -7. The time now is 02:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!